Translator Disclaimer
2008 Green's function of non-linear degenerate elliptic operators and its application to regularity
Zhaosheng Feng, Hanfang Lu, Shenzhou Zheng
Differential Integral Equations 21(7-8): 717-741 (2008).

Abstract

We are concerned with the Green's function associated with the non-linear degenerate elliptic operator of divergence form. We present several theorems on local estimates and comparisons with the p-Laplacian for the Green's function under certain conditions in the sense of distributions. As an application of these estimates of the Green's function, the regularity in Morrey spaces of the so-called inhomogeneous A-harmonic equation is derived.

Citation

Download Citation

Zhaosheng Feng. Hanfang Lu. Shenzhou Zheng. "Green's function of non-linear degenerate elliptic operators and its application to regularity." Differential Integral Equations 21 (7-8) 717 - 741, 2008.

Information

Published: 2008
First available in Project Euclid: 20 December 2012

zbMATH: 1224.35138
MathSciNet: MR2479689

Subjects:
Primary: 35J62
Secondary: 35A08, 35B65, 35J70, 35J92

Rights: Copyright © 2008 Khayyam Publishing, Inc.

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.21 • No. 7-8 • 2008
Back to Top